Zoladex

Hi, sorry to be a frequent poster. I had a lap 6 days ago, feeling better than i thought but of course not right. I had a zoladex implant/injection whilst under, i can feel this under my skin, is that normal?

AND when i move to turn over in bed i get a burning like pain from it, again is that normal?

My consultant wants me to have 1 a month for 3 months, is this going to happen each time? If so that is going to be a pain in the arse big time with my job.

2 Replies

oldestnewest
  • Hi, Ive had prostap injections, which are very similar - I can feel a long bump under my skin where I had the jab. I've never had the kind of pain you describe from it - more a localised soreness / itching which wore off within a few days. I think its more likely the pain is from your lap - the surgeon has been prodding around inside you, after all! If you're still worried, phone the ward where you had the treatment or see your GP.

  • hi charliesays, thanks for replying, yes i can feel a long bump under my skin. if the pain is form my lap then i don't understand why one incision (which has the implant above it) hurts more than the others. the pain is defo from the implant because when i touch the incisions and the implant its the implant that is sore, a just under the skin sore :(

    but to fully put my mind at rest i shall call the hospital back :)

You may also like...